BibTeX record journals/ijmmsc/PathakP09

download as .bib file

@article{DBLP:journals/ijmmsc/PathakP09,
  author    = {Ram Shankar Pathak and
               Ashish Pathak},
  title     = {Asymptotic Expansions of the Wavelet Transform for Large and Small
               Values of \emph{b}},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2009},
  pages     = {270492:1--270492:13},
  year      = {2009},
  url       = {https://doi.org/10.1155/2009/270492},
  doi       = {10.1155/2009/270492},
  timestamp = {Mon, 08 Jun 2020 22:18:50 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/PathakP09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics